# SDR 98ZZZX4599

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9752C
- Make and model: Piper PA-28-161
- Aircraft serial: 287816524
- System (JASC): 7430 · Ignition Switching
- Part: Lug
- Condition: Damaged
- Location: Cockpit
- Part time: 1,000 hours
- Component: IO3572001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TERMINAL BLOCK LUG FASTENER SHEARED.  THE SCREWS USED TO ATTACH THE TERMINAL LEADS TO THE LUGS ARE DIFFICULT TO MANIPULATE WITHOUT SPECIAL TOOLS.  SUBMITTER SUGGESTED USING ALLEN HEAD SCREWS ON TERMINALS AND INCLUDE TORQUE PROCEDURES FOR PROPER INSTALLATION.
